Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 326, Number 1
HTML articles powered by AMS MathViewer

Hyperbolic invariants of knots and links
Colin Adams, Martin Hildebrand and Jeffrey Weeks PDF
Trans. Amer. Math. Soc. 326 (1991), 1-56
Crossed simplicial groups and their associated homology
Zbigniew Fiedorowicz and Jean-Louis Loday PDF
Trans. Amer. Math. Soc. 326 (1991), 57-87
Separating points from closed convex sets over ordered fields and a metric for $\tilde {R}^n$
Robert O. Robson PDF
Trans. Amer. Math. Soc. 326 (1991), 89-99
Quadratic models for generic local $3$-parameter bifurcations on the plane
Freddy Dumortier and Peter Fiddelaers PDF
Trans. Amer. Math. Soc. 326 (1991), 101-126
Action on Grassmannians associated with a field extension
Patrick Rabau PDF
Trans. Amer. Math. Soc. 326 (1991), 127-155
Action on Grassmannians associated with commutative semisimple algebras
Dae San Kim and Patrick Rabau PDF
Trans. Amer. Math. Soc. 326 (1991), 157-178
Unit groups and class numbers of real cyclic octic fields
Yuan Yuan Shen PDF
Trans. Amer. Math. Soc. 326 (1991), 179-209
Extensions of measures invariant under countable groups of transformations
Adam Krawczyk and Piotr Zakrzewski PDF
Trans. Amer. Math. Soc. 326 (1991), 211-226
Brownian motion in a wedge with variable skew reflection
L. C. G. Rogers PDF
Trans. Amer. Math. Soc. 326 (1991), 227-236
On the braid index of alternating links
Kunio Murasugi PDF
Trans. Amer. Math. Soc. 326 (1991), 237-260
Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets
Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley PDF
Trans. Amer. Math. Soc. 326 (1991), 261-280
Parity and generalized multiplicity
P. M. Fitzpatrick and Jacobo Pejsachowicz PDF
Trans. Amer. Math. Soc. 326 (1991), 281-305
Cyclic Galois extensions and normal bases
C. Greither PDF
Trans. Amer. Math. Soc. 326 (1991), 307-343
The solution of length four equations over groups
Martin Edjvet and James Howie PDF
Trans. Amer. Math. Soc. 326 (1991), 345-369
Algebraic hulls and smooth orbit equivalence
Alessandra Iozzi PDF
Trans. Amer. Math. Soc. 326 (1991), 371-384
The holomorphic discrete series of an affine symmetric space and representations with reproducing kernels
G. Ólafsson and B. Ørsted PDF
Trans. Amer. Math. Soc. 326 (1991), 385-405
A measure of smoothness related to the Laplacian
Z. Ditzian PDF
Trans. Amer. Math. Soc. 326 (1991), 407-422
The cohomology of certain function spaces
Martin Bendersky and Sam Gitler PDF
Trans. Amer. Math. Soc. 326 (1991), 423-440
Remarks on forced equations of the double pendulum type
Gabriella Tarantello PDF
Trans. Amer. Math. Soc. 326 (1991), 441-452
Some model theory of compact Lie groups
Ali Nesin and Anand Pillay PDF
Trans. Amer. Math. Soc. 326 (1991), 453-463